Alert archive / Montana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 12, 2013, 3:11 PM MDT for 5 counties in Montana. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2013, 3:11 PM MDT (21:11 UTC)
- Expired
- Jun 12, 2013, 4:00 PM MDT
- In force
- 49 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Broadwater County, MT, Cascade County, MT, Jefferson County, MT, Lewis and Clark County, MT, Meagher County, MT
The radar
The Great Falls radar (KTFX), 83 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:15 PM MDT | TSTM WND GST 55 | 12 N Winston, MT | HAIL ESTIMATED UP TO A HALF INCH IN SIZE. WIND GUSTS ESTIMATED 50 TO 55 MPH. EVENT TIME IS ESTIMATED. |
| Jun 12, 3:15 PM MDT | HAIL 0.5 | 12 N Winston, MT | HAIL ESTIMATED UP TO A HALF INCH IN SIZE. WIND GUSTS ESTIMATED 50 TO 55 MPH. EVENT TIME IS ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:27 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
925 WUUS55 KTFX 122111 SVRTFX MTC007-013-043-049-059-122200- /O.NEW.KTFX.SV.W.0004.130612T2111Z-130612T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 311 PM MDT WED JUN 12 2013 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTH CENTRAL CASCADE COUNTY IN CENTRAL MONTANA... NORTHWESTERN MEAGHER COUNTY IN CENTRAL MONTANA... NORTHWESTERN BROADWATER COUNTY IN SOUTHWEST MONTANA... NORTHEASTERN JEFFERSON COUNTY IN SOUTHWEST MONTANA... SOUTHEASTERN LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA... * UNTIL 400 PM MDT * AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 4 MILES EAST OF EAST HELENA...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE EAST HELENA. THIS ALSO INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 47 AND 62. HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. && LAT...LON 4699 11155 4661 11125 4647 11181 4660 11200 TIME...MOT...LOC 2111Z 226DEG 22KT 4660 11180 $$ NL
2 follow-up statements
260 WWUS55 KTFX 122132 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 332 PM MDT WED JUN 12 2013 MTC043-122142- /O.CAN.KTFX.SV.W.0004.000000T0000Z-130612T2200Z/ JEFFERSON MT- 332 PM MDT WED JUN 12 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4699 11155 4663 11129 4659 11164 4672 11185 TIME...MOT...LOC 2132Z 226DEG 22KT 4669 11166 $$ MTC007-013-049-059-122200- /O.CON.KTFX.SV.W.0004.000000T0000Z-130612T2200Z/ BROADWATER MT-CASCADE MT-MEAGHER MT-LEWIS AND CLARK MT- 332 PM MDT WED JUN 12 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR SOUTHEASTERN LEWIS AND CLARK...NORTHWESTERN MEAGHER...EXTREME SOUTH CENTRAL CASCADE AND NORTH CENTRAL BROADWATER COUNTIES... AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME SOUTHEASTERN LEWIS AND CLARK COUNTY...OR 17 MILES EAST OF HELENA...MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM AND MAY RESULT IN PONDING OF WATER ON AREA ROADS. && LAT...LON 4699 11155 4663 11129 4659 11164 4672 11185 TIME...MOT...LOC 2132Z 226DEG 22KT 4669 11166 $$ NL
073 WWUS55 KTFX 122151 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 351 PM MDT WED JUN 12 2013 MTC007-013-049-059-122201- /O.EXP.KTFX.SV.W.0004.000000T0000Z-130612T2200Z/ BROADWATER MT-CASCADE MT-MEAGHER MT-LEWIS AND CLARK MT- 351 PM MDT WED JUN 12 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS AND CLARK...NORTHWESTERN MEAGHER...EXTREME SOUTH CENTRAL CASCADE AND NORTH CENTRAL BROADWATER COUNTIES WILL EXPIRE AT 400 PM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 4699 11155 4663 11129 4659 11164 4672 11185 TIME...MOT...LOC 2151Z 226DEG 22KT 4677 11154 $$ NL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:45 PM MDT, 26 minutes earlier.
Area forecast discussion, Jun 12, 2:45 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 245 PM MDT Wed Jun 12 2013 .DISCUSSION... Tonight through Friday...An unstable airmass with good rotational shear will fuel strong to severe thunderstorms this afternoon and evening. Locally heavy rainfall could cause flash flooding in some locations as well. The risk of severe weather should decrease by midnight with the main band of precipitation shifting from my central zones to the northwest overnight. By Thursday morning a surface cold front will push eastward through my CWA with the best chance of precipitation shifting along with the frontal boundary. While some thunderstorms remain possible during this time period it is anticipated that the best chance of severe weather will shift into eastern Montana so central and southwest portions of the state should have a respite from the stronger storms. An upper level trough associated with the surface cold front moves eastward over the state Thursday night and Friday. Cool and unsettled weather conditions will prevail through Friday with scattered showers and some thunderstorms. With the cooler and less unstable airmass over the area, once again, strong thunderstorms should not be a concern. mpj Friday night through Wednesday...High confidence in the long term forecast continues. Models remain in excellent pattern agreement throughout the long term forecast. A broad low pressure trough over the Pacific Northwest will keep unstable southwest flow over the region into Friday night. Periods of showers and scattered thunderstorms look likely across Central Montana during this period. Precipitation details vary but most of Central Montana looks to have a fair shot at getting some rain by Friday. The main trough will lift to the northeast into Southern Canada early Saturday leaving a nice weekend in its wake. High pressure will build back in from the southeast Saturday before breaking down ahead of a large low pressure system approaching the Pacific coast Monday. Expect Monday and Tuesday to return to somewhat unstable conditions with periods of showers and thunderstorms possible. The trough looks to move over the Rockies Wednesday bringing better chances for precipitation to much of Central Montana. Temperatures warm back up Saturday through Monday before falling Tuesday in response to the incoming system. Winds look to remain mostly light with some afternoon breeziness. && .AVIATION... Updated 1755Z. VFR conditions can be expected over the region to start to the period...but expect widespread thunderstorms to develop over much of the region after 21z. The storms could be severe at times...with large hail and damaging wind gust being the main threat. Expect the brunt of the storms to end by 06z Thursday...then widespread light rain showers and isolated thunderstorms will continue for the rest of the period. Expect IFR conditions in/near any thunderstorm activity. && .HYDROLOGY... Point flood warnings remain in effect for the Big Sandy Creek near Havre and Clear Creek near Chinook as water levels, though decreasing, remain above flood stage. Widespread thunderstorm activity this aftn/eve will generate heavy rainfall across central Montana and portions of southwest Montana. This could push still swollen creeks/streams over their banks, and cause localized flash flooding conditions, especially near burn scars. Flash Flood Watches have been issued for eastern portions of central Montana as well as the burn scars in Madison, Jefferson and Gallatin counties. mpj && .PRELIMINARY POINT TEMPS/POPS... GTF 49 63 44 64 / 60 70 30 30 CTB 46 61 42 63 / 60 70 20 30 HLN 50 65 45 64 / 60 60 40 40 BZN 47 70 42 62 / 60 50 50 60 WEY 39 68 35 57 / 40 30 30 40 DLN 47 66 40 61 / 50 60 50 60 HVR 54 70 47 69 / 70 70 40 20 LWT 51 68 44 61 / 60 60 60 40 && .TFX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until Midnight MDT tonight Blaine...Chouteau... Fergus...Gallatin...Hill...Jefferson...Judith Basin...Madison. SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Blaine... Broadwater...Cascade...Central and Southern Lewis and Clark... Chouteau...Fergus...Gallatin...Hill...Jefferson...Judith Basin... Liberty...Madison...Meagher...Southern Rocky Mountain Front. Flood Warnings until further notice for Big Sandy Creek near Havre, Clear Creek near Chinook. && weather.gov/greatfalls
Hazardous weather outlook, Jun 12, 10:14 AM MDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1014 AM MDT WED JUN 12 2013 MTZ011-013-015-047-050>052-055-131200- HILL-CHOUTEAU-MADISON-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON- GALLATIN- 1014 AM MDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD AND RIVER FLOOD HIGHLIGHTS REMAIN IN EFFECT FOR PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA THROUGH TODAY. WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE PRODUCING LARGE HAIL...AND HEAVY RAINFALL THAT MAY CAUSE LOCAL STREAMS...CREEKS AND PREVIOUSLY BURNED SCARED AREAS TO RAPIDLY FILL AND CAUSE ADDITIONAL FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL THE WATER RETURNS BACK INTO ITS BANK. A SECOND ROUND OF THUNDERSTORMS IS EXPECTED ON THURSDAY. THE THREAT OF SEVERE WEATHER IS LOW...BUT SOME STORMS MAY PRODUCE SMALL HAIL AND MODERATE RAINFALL BRINGING FURTHER STREAM RISES AND RURAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING INFORMATION AND ANY WEATHER RELATED IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN GREAT FALLS. MTZ008>010-012-014-044>046-048-049-053-054-131200- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- BROADWATER-MEAGHER- 1014 AM MDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE PRODUCING LARGE HAIL...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SECOND ROUND OF THUNDERSTORMS IS EXPECTED ON THURSDAY. THE THREAT OF SEVERE WEATHER IS LOW BUT SOME STORMS MAY PRODUCE SMALL HAIL AND MODERATE RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND RAINFALL INFORMATION AND ANY WEATHER RELATED IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN GREAT FALLS.
In the hours before
Special weather statement, Jun 12, 2:22 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
222 PM MDT WED JUN 12 2013
MTZ014-052-122100-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-JEFFERSON MT-
222 PM MDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS AND CLARK AND
NORTHERN JEFFERSON COUNTIES UNTIL 300 PM MDT...
AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF HELENA...MOVING NORTHEAST AT
30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HELENA...
REMINDER...LIGHTNING CAN STRIKE UP TO 10 MILES AWAY FROM THE PARENT
THUNDERSTORMS.
LAT...LON 4700 11188 4678 11165 4639 11222 4658 11232
4661 11230 4666 11233
TIME...MOT...LOC 2022Z 225DEG 35KT 4660 11213
BRUSDALocal storm report, Jun 12, 2:29 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
229 PM MDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 8 W HELENA 46.60N 112.19W
06/12/2013 M0.50 INCH LEWIS AND CLARK MT TRAINED SPOTTER
DIME-SIZED HAIL. LIGHT WINDS AND STEADY RAIN. NEAR
PRIEST PASS ROAD.
&&
MLVSpecial weather statement, Jun 12, 2:50 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 250 PM MDT WED JUN 12 2013 MTZ014-122115- CENTRAL AND SOUTHERN LEWIS AND CLARK MT- 250 PM MDT WED JUN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK COUNTY UNTIL 315 PM MDT... AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF WOLF CREEK...OR 28 MILES NORTHWEST OF HELENA...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WOLF CREEK AND CRAIG. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4725 11213 4708 11187 4682 11230 4694 11251 TIME...MOT...LOC 2050Z 224DEG 23KT 4698 11226 MLV
Local storm report, Jun 12, 3:08 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
308 PM MDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 2 NNW HELENA 46.62N 112.04W
06/12/2013 LEWIS AND CLARK MT EMERGENCY MNGR
FLASH FLOODING IN THE CORRAL FIRE BURN SCAR AREA IN THE
SCRATCHGRAVEL HILLS.
&&
MLVThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:28 AM MDT | Flash Flood Watch | TFX | 14 hr | |
| Jun 12, 2:22 PM MDT | Special Weather Statement | TFX | Broadwater | 38 min |
| Jun 12, 2:42 PM MDT | Severe Thunderstorm Warning | TFX | Jefferson, Lewis and Clark | 48 min |
| Jun 12, 2:50 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 25 min |
| Jun 12, 3:03 PM MDT | Flash Flood Warning | TFX | Lewis and Clark | 3 hr |
| Jun 12, 3:13 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark | 47 min |
| Jun 12, 4:29 PM MDT | Special Weather Statement | TFX | Cascade | 46 min |
| Jun 12, 4:31 PM MDT | Special Weather Statement | TFX | Broadwater | 44 min |
| Jun 12, 4:32 PM MDT | Special Weather Statement | TFX | Cascade | 28 min |
| Jun 12, 4:55 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 50 min |
| Jun 12, 4:56 PM MDT | Flash Flood Warning | TFX | Broadwater, Jefferson, Lewis and Clark | 4 hr |
| Jun 12, 5:00 PM MDT | Special Weather Statement | TFX | Judith Basin | 30 min |
| Jun 12, 5:03 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Jefferson, Lewis and Clark, Meagher | 42 min |
| Jun 12, 5:25 PM MDT | Special Weather Statement | TFX | Cascade | 35 min |
| Jun 12, 5:35 PM MDT | Special Weather Statement | TFX | Teton | 40 min |
| Jun 12, 5:41 PM MDT | Special Weather Statement | TFX | Liberty | 49 min |
| Jun 12, 5:51 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Pondera, Teton | 39 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.